# SDR SWAA2022012579150

- Difficulty date: April 29, 2017
- Submitted: January 25, 2022
- Operation: Air carrier
- Make and model: Boeing
- Aircraft time: 63,087 hours, 36,937 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** FORWARD CARGO BAY FLOOR PANEL 120BF HAS CORROSION ALONG LT EDGE / CORROSION EXISTS IN AN AREA OF 1.0' X 12.0' ON EDGE OF FCB FLOOR PANEL # 120 BF. AREA IS FOUND TO BE OUT OF LIMITS PER SRM 53-00-53-1A-1. FABRICATED; LOCATED AND DRILLED REPLACEMENT FLOORBOARD PER SRM 51-40-05-0G-0; AND 51-40-08-0G-0. ALODINED PER AMM 51-21-41-370-802. PRMED BOTTOM SIDE PER SOPM 20-41-02. 87667U 8/MAY/17
